# SDR ASAA2017101422207

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 40,446 hours, 12,060 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,  FOUND THE NR 2 ENGINE FAIL LIGHT ILLUMINATED OVER THE NR 2 EGT GAUGE AND GAUGE WAS STILL INDICATING TEMP.   ACFT GROUNDED.  REBOOTED ACFT POWER, THE NR 2 ENGINE FAIL LIGHT EGT TEMP STILL DISPLAYING. PERFORMED FIM 73-05, TASK 805,  ENGINE FAIL MESSAGE.  ACCOMPLISHED EEC BITE FOUND START SIGNAL DISAGREE 76-31362 CYCLED START LEVERS EGT TEMP WENT OUT. RAN BOTH ENGINES #2 ENGINE EGT TEMP REMAINED ON AFTER SHUT DOWN ENGINE FAIL LIGHT REMAINED EXTINGUISHED. PERF EEC BITE, LEG 0 SHOWS FAULT 76-31362 START SIGNAL DISAGREE CYCLING START LEVERS WILL MAKE EGT TEMP TURN OFF. T/S TO #2 ENGINE START BRAKE ASSEMBLY. PER FIM 76-11 TASK 801 (SIG) FURTHER T/S SUGGEST START SW. REMOVED AND REPLACED #2 START SWITCH PER B737-800 AMM 80-11-00-400-801-F00. TEST OK PER AMM 80-11-00-730-801-F00. AIRCRAFT BACK TO SERVICE.
